# SDR 2001FA0000492

- Difficulty date: October 22, 2001
- Submitted: November 8, 2001
- Operation: General aviation
- Aircraft: N63ZZ
- Make and model: Piper PA-23-250
- Aircraft serial: 272421
- Engine: Lyc O540*
- Propeller: Hartzl HCA2MVK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V8433N10
- Part serial: D6675
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN BLADE SHANK BETWEEN TWO SHOULDERS APPROX 2 INCHES IN LENGTH.  THREE HUNDRED HOURS EST SINCE LAST INSPECTION.
